Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can a disc bulge with annular tear cause IBS? X-ray showing mild facet arthrosis and central canal stenosis

can a L5-S1 focal posterior disc bulge with annular tear cause bowel problems such as IBS? Could it also be the cause for the constant pressure I have (feeling the need to pass a bowel)? Any ideas what could be the cause? I have had x-rays of my Sacral, but no MRI . Also noted in findings are mild facet arthrosis and central canal stenosis .
Asked On : Sat, 18 Aug 2012
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
it is possible because the nerve roots involved are the same.
you need to see a neurologist who can assess you better for this condition.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Neurologist, Surgical Dr. Vineet Saggar's  Response
dear friend,

No it generally dosnt cause IBS , YOUr symptomatology suggests more of IBS syndrome so kindly visist a gastro specialist

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor